Testable Restrictions on the Equilibrium Manifold
Donald Brown () and
Rosa Matzkin
No 1109, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University
Abstract:
We present a finite system of polynomial inequalities in unobservable variables and market data that observations on market prices, individual incomes and aggregate endowments must satisfy to be consistent with the equilibrium behavior of some pure trade economy. Quantifier elimination is used to derive testable propositions on finite data sets for the pure trade model.
Keywords: General equilibrium; nonparametric restrictions; quantifier elimination (search for similar items in EconPapers)
JEL-codes: D51 (search for similar items in EconPapers)
Pages: 24 pages
Date: 1995-08
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Published in Econometrica (1996), 64(5): 1249-1262
Downloads: (external link)
https://cowles.yale.edu/sites/default/files/files/pub/d11/d1109.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found
Related works:
Chapter: Testable Restrictions on the Equilibrium Manifold (2008)
Journal Article: Testable Restrictions on the Equilibrium Manifold (1996) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:1109
Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.
Access Statistics for this paper
More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Brittany Ladd ().